Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Fundamental solutions for ideal fluids in uniform motion


Author: Lazăr Dragoş
Journal: Quart. Appl. Math. 36 (1979), 401-409
MSC: Primary 76B99; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/520122
MathSciNet review: 520122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the perturbations produced by mass, momentum and energy sources in the uniform flow of an ideal fluid are determined. The case of instantaneous sources is considered. The matrix solutions thus determined are by definition the fundamental matrices of the systems of equations of fluid mechanics. As an application, the perturbations caused by sources acting permanently for $ t > 0$ as well as the perturbations produced by sources moving along the direction of the free flow or perpendicular to this direction are determined.


References [Enhancements On Off] (What's this?)

  • [1] L. Dragos, Fundamental solutions in fluid mechanics, ZAMP 1978
  • [2] L. Dragos, La matrice fondamentale pour les équations des fluides idéaux, J. Mécanique 1978
  • [3] Lazăr Dragoş, Solutions fondamentales dans la mécanique des fluides visqueux en mouvement uniforme, Rev. Roumaine Math. Pures Appl. 24 (1979), no. 9, 1299–1311 (French). MR 555068
  • [4] L. Dragoş, Fundamental solutions in thermoelasticity, Acta Mech. 32 (1979), no. 1-3, 197–203. MR 534912, https://doi.org/10.1007/BF01176145
  • [5] Ivar Stakgold, Boundary value problems of mathematical physics. Vol. II, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1968. MR 0243183
  • [6] E. Erdelyí, (ed.), Tables of integral transforms, McGraw-Hill, 1954

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B99, 35Q99

Retrieve articles in all journals with MSC: 76B99, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/520122
Article copyright: © Copyright 1979 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website